Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 124, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 10, 2005, 4:01 PM CDT for Harper County, Sumner County, Kansas. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2005, 4:01 PM CDT (21:01 UTC)
- Expired
- Jun 10, 2005, 5:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Harper County, KS, Sumner County, KS
The radar
The Vance AFB radar (KVNX), 53 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:32 PM CDT | FUNNEL CLOUD | 6 Se Milan, KS | REPORT FROM KSNW TELEVISION |
| Jun 10, 4:32 PM CDT | HAIL 1 | 6 S Argonia, KS | |
| Jun 10, 5:07 PM CDT | HAIL 1.75 | 2 S Conway Springs, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2787 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 102100
SVRICT
KSC077-191-102200-
/O.NEW.KICT.SV.W.0124.050610T2101Z-050610T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
401 PM CDT FRI JUN 10 2005
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS.
WESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 500 PM CDT.
* AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BLUFF CITY...OR ABOUT 12 MILES EAST OF
ANTHONY...MOVING NORTH AT 25 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ARGONIA...BLUFF CITY...CALDWELL...DANVILLE...FREEPORT...MAYFIELD...
MILAN
THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
HAIL UP TO THE SIZE OF QUARTERS...
VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...
LAT...LON 3700 9797 3701 9760 3738 9753 3737 9792
3715 9792
$$
SEDLOCK3 follow-up statements
000
WWUS53 KICT 102115
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
414 PM CDT FRI JUN 10 2005
KSC077-191-102200-
/O.CON.KICT.SV.W.0124.000000T0000Z-050610T2200Z/
SUMNER KS-HARPER KS-
414 PM CDT FRI JUN 10 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN HARPER AND
WESTERN SUMNER COUNTIES UNTIL 500 PM CDT...
AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES EAST OF BLUFF CITY...OR 15
MILES EAST OF ANTHONY...AND MOVING NORTH AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR ARGONIA BY 440 PM CDT.
THE TOWNS OF FREEPORT AND MILAN ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
HAIL THE SIZE OF QUARTERS AND VERY HEAVY RAINFALL CAN BE EXPECTED
WITH THIS STORM.
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY.
LAT...LON 3700 9797 3701 9760 3738 9753 3737 9792
3715 9792
$$
COOK000
WWUS53 KICT 102131
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
430 PM CDT FRI JUN 10 2005
KSC077-191-102200-
/O.CON.KICT.SV.W.0124.000000T0000Z-050610T2200Z/
SUMNER KS-HARPER KS-
430 PM CDT FRI JUN 10 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN HARPER AND
WESTERN SUMNER COUNTIES UNTIL 500 PM CDT...
AT 429 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTH OF
ARGONIA...OR 15 MILES EAST OF ANTHONY...AND MOVING NORTH AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR ARGONIA BY 445 PM CDT.
THE TOWNS OF FREEPORT AND MILAN ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
HAIL UP TO GOLF BALL SIZE AND TORRENTIAL RAINFALL CAN BE EXPECTED
WITH THIS STORM.
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY.
LAT...LON 3700 9797 3701 9760 3738 9753 3737 9792
3715 9792
$$
COOK000
WWUS53 KICT 102149
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
450 PM CDT FRI JUN 10 2005
KSC077-191-102200-
/O.CON.KICT.SV.W.0124.000000T0000Z-050610T2200Z/
SUMNER KS-HARPER KS-
450 PM CDT FRI JUN 10 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN HARPER AND
WESTERN SUMNER COUNTIES UNTIL 500 PM CDT...
AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR ARGONIA...OR 18 MILES NORTHEAST OF
ANTHONY...AND MOVING NORTH AT 25 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
HARPER AND WESTERN SUMNER COUNTIES...INCLUDING THE TOWNS OF ARGONIA
AND MILAN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS, AND STAY AWAY FROM WINDOWS.
LAT...LON 3700 9797 3701 9760 3738 9753 3737 9792
3715 9792
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 10:29 AM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Jun 10, 10:29 AM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 1029 AM CDT FRI JUN 10 2005 .UPDATE... WILL UPDATE TO ADJUST POPS AND LOWER TEMPS TODAY. SHOWERS AND THUNDERSTORMS THIS MORNING HAVE BEEN ASSOCIATED WITH 850MB THETA-E ADVECTION ALONG WITH SOME WARM ADVECTION AT 700MB. ALONG WITH THIS THE FORECAST AREA HAS BEEN PLACED IN THE RIGHT ENTRANCE REGION OF A 250MB JET. AT THE SURFACE AN OUTFLOW BOUNDARY IS CURRENTLY SITUATED FROM SOUTH OF DDC THROUGH NORTHERN OKLAHOMA. ADDITIONAL STORMS ARE NOW STARTING TO DEVELOP SOUTH OF DDC ALONG THE KS/OK BORDER WHERE SURFACE CONVERGENCE IS MAXIMIZED ALONG THIS OUTFLOW BOUNDARY. THE MAIN SHORT WAVE IS CURRENTLY ROTATING THROUGH EAST NEW MEXICO/WEST TEXAS. AT THIS TIME FEEL SEVERE STORMS WILL INITIATE IN THE PANHANDLE OF OK/NW TX WHERE SOME CLEARING IS TAKING PLACE. THIS IS ALSO WHERE THE BEST LOW LEVEL THETA-E CONVERGENCE IS TAKING PLACE. WITH MOST OF FORECAST AREA SOCKED IN WITH CLOUDS HAVE A HARD TIME THINKING ANY ORGANIZED SEVERE WEATHER EPISODE IS POSSIBLE TODAY. HOWEVER, DO FEEL SHOWERS AND STORMS WILL BECOME MORE NUMEROUS AS THE UPPER WAVE KICKS OUT EARLY THIS EVENING AND OVERNIGHT. SO THE FLOOD WATCH STILL LOOKS LIKE A GOOD CALL, HOWEVER, WILL TONE DOWN THE SEVERE THREAT A BIT BY TAKING MENTION OF TORNADOES OUT OF THE HWO. && LAWSON .PREV DISCUSSION... /ISSUED 407 AM CDT FRI JUN 10 2005/ .DISCUSSION... FORECAST CONCERNS/CHALLENGES WILL FOCUS AROUND SEVERE/HEAVY RAINFALL POTENTIAL THROUGH SUNDAY NIGHT/MONDAY MORNING. CURRENT ELEVATED CONVECTION ACROSS THE AREA WILL LIKELY CONTINUE THROUGH THE EARLY/MID-MORNING HOURS, BEING SUSTAINED BY 30-40KT LOW-LEVEL JET, REMNANT OUTFLOW BOUNDARIES, AND A DECENT LOOKING MCV CURRENTLY ACROSS NORTHERN OKLAHOMA. HOWEVER, MAIN SHOW SHOULD WAIT UNTIL LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE FORECAST AREA. POTENT MID-LEVEL TROUGH, CURRENTLY OVER THE DESERT SOUTHWEST, IS EXPECTED TO GO NEGATIVELY TILTED AS IT EJECTS NORTHEASTWARD TODAY. ADDITIONALLY, RIGHT ENTRANCE REGION OF 80+ KT JET WILL PROVIDE PLENTY OF LIFT OVER THE AREA. AT THE SURFACE, SEVERAL OUTFLOW BOUNDARIES LEFT OVER FROM OVERNIGHT CONVECTION SHOULD MIX OUT BY EARLY AFTERNOON, AS LOW-LEVEL FLOW INCREASES AHEAD OF SHORTWAVE. CANNOT RULE OUT WIDELY SCATTERED ACTIVITY INITIATING ALONG THESE BOUNDARIES THIS AFTERNOON. MEANWHILE, THE ACTUAL SYNOPTIC COLD FRONT OVER CENTRAL KANSAS WILL LIKELY NOT MOVE MUCH THROUGH THE DAY. THINKING THUNDERSTORM ACTIVITY WILL GET GOING ALONG THIS COLD FRONT ACROSS CENTRAL KANSAS BY MID/LATE AFTERNOON. AIRMASS SHOULD BE ABLE TO RECOVER BY MID-AFTERNOON, WITH MLCAPES LIKELY APPROACHING AT LEAST 2000-3000 J/KG BY PEAK HEATING. HOWEVER, AIRMASS RECOVERY WILL BE KEY, AS CONVECTION HAS SCOURED THE AIRMASS ALL THE WAY INTO NORTH TEXAS. IF AIRMASS CAN RECOVER ENOUGH, SEVERE WEATHER WILL BE POSSIBLE GIVEN THE INSTABILITY, FORCING AND EXPECTED WIND SHEAR. LARGE HAIL, DAMAGING WINDS WILL BE THE PRIMARY THREATS. HOWEVER, A FEW TORNADOES THREAT WILL INCREASE IF STORMS CAN INTERACT WITH PRE-EXISTING BOUNDARIES. THUNDERSTORMS SHOULD CONGEAL INTO A COMPLEX AND PROGRESS EAST ACROSS THE FORECAST AREA TONIGHT. GIVEN RECENT VERY HEAVY RAINS, ISSUED A FLOOD WATCH THIS EVENING THROUGH SATURDAY MID-MORNING. THINKING THE HEAVIEST RAINFALL WILL REMAIN WEST OF EXTREME SOUTHEAST KANSAS, SO HELD OFF ON WATCH EAST OF THE FLINT HILLS. HOWEVER, DAY SHIFT WILL NEED TO ASSESS IF EASTWARD EXPANSION OF WATCH WILL BE NECESSARY. THE WESTERN TROUGH RELOADS BY SATURDAY NIGHT INTO SUNDAY, MIXING LOW PRESSURE EASTWARD. THINKING THE BEST CHANCE FOR SEVERE WEATHER/HEAVY RAINFALL WILL BE SUNDAY EVENING-NIGHT, GIVEN CURRENT MODEL CONSENSUS. WILL NOT ATTEMPT TO PIN DOWN DETAILS YET THOUGH, AS GFS, ECMWF AND ETA STILL HAVE SOME APPRECIABLE DIFFERENCES (ECMWF AND UKMET ARE MUCH SLOWER), AND PRIOR CONVECTION COULD VERY WELL AFFECT THE PLACEMENT OF BOUNDARIES. SYSTEM MAY LINGER ACROSS EASTERN KANSAS THROUGH MONDAY. ECMWF AND GFS ARE HINTING AT DEVELOPING AN OMEGA BLOCKING PATTERN (WESTERN CONUS TROUGH, CENTRAL CONUS RIDGE, EASTERN CONUS TROUGH) BY MID/LATE NEXT WEEK. THIS WOULD LIKELY KEEP THE CENTRAL PLAINS DRY. ADDITIONALLY, LOW-LEVEL FLOW MAY BE MORE EAST/NORTHEASTERLY (ESPECIALLY IF ECMWF VERIFIES), DUE TO SPRAWLING SURFACE HIGH PRESSURE OVER THE EASTERN CONUS. THIS WOULD TEND TO KEEP TEMPERATURES A BIT COOLER OVER THE PLAINS STATES. DID NOT MAKE ANY CHANGES YET TO THE EXTENDED FORECAST...WILL WAIT FOR BETTER MODEL CONSENSUS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 85 66 85 67 / 40 70 40 40 HUTCHINSON 84 65 84 66 / 40 70 30 40 NEWTON 84 66 84 67 / 40 70 40 30 ELDORADO 85 67 85 67 / 40 70 40 30 WINFIELD-KWLD 85 68 85 67 / 40 70 40 40 RUSSELL 82 63 82 64 / 40 70 30 40 GREAT BEND 82 64 82 64 / 40 70 30 40 SALINA 83 65 83 66 / 40 70 30 30 MCPHERSON 84 65 84 66 / 40 70 30 40 COFFEYVILLE 86 69 86 68 / 40 50 50 30 CHANUTE 86 68 86 69 / 40 50 50 30 IOLA 86 68 85 68 / 40 50 50 30 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH IN EFFECT FROM 7 PM FRIDAY UNTIL 10 AM CDT SATURDAY FOR THE FOLLOWING ZONES...BARTON...BUTLER...CHASE...CHAUTAUQUA... COWLEY...ELK...ELLSWORTH...GREENWOOD...HARPER...HARVEY... KINGMAN...LINCOLN...MARION...MCPHERSON...RENO...RICE...RUSSELL... SALINE...SEDGWICK...AND SUMNER. && KLEINSASSER/
Hazardous weather outlook, Jun 10, 11:09 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE WICHITA KS 1109 AM CDT FRI JUN 10 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-111200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1109 AM CDT FRI JUN 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST AT 30 MPH ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHEAST KANSAS LATE THIS EVENING AND OVERNIGHT. THIS LINE MAY INTENSIFY AND PRODUCE DAMAGING WINDS AND QUARTER SIZE HAIL. OTHERWISE, A FEW SEVERE THUNDERSTORMS ARE STILL POSSIBLE TONIGHT ACROSS CENTRAL AND SOUTHEAST KANSAS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. OF PERHAPS GREATER CONCERN, IS THAT THE THUNDERSTORMS WILL CAUSE HEAVY RAINS WHICH COULD VERY WELL LEAD TO MORE FLOODING. CONSEQUENTLY, A FLOOD WATCH HAS BEEN EXTENDED EAST TO INCLUDE ALL OF SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL ARE ONCE AGAIN POSSIBLE FROM SATURDAY AFTERNOON THRU MONDAY MORNING. DETAILS REMAIN UNCLEAR REGARDING THIS POTENTIAL SEVERE WEATHER EPISODE, SO PLEASE STAY TUNED FOR FURTHER UPDATES AND SUBSEQUENT OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT, ESPECIALLY ALONG, AND WEST, OF THE FLINT HILLS. RAINFALL AND ANY FLOODING REPORTS ARE ALWAYS GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KLEINSASSER/LAWSON/ES/COX
In the hours before
Special weather statement, Jun 10, 3:09 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 309 PM CDT FRI JUN 10 2005 KSZ082>083-091>092-110300- HARPER KS-KINGMAN KS-SEDGWICK KS-SUMNER KS- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 452 UNTIL 1000 PM CDT FRIDAY EVENING FOR THE FOLLOWING AREAS IN SOUTH CENTRAL KANSAS THIS WATCH INCLUDES 4 COUNTIES HARPER KINGMAN SEDGWICK SUMNER INCLUDING THE CITIES OF ANTHONY...DOWNTOWN WICHITA...KINGMAN AND WELLINGTON.
Special weather statement, Jun 10, 3:16 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 316 PM CDT FRI JUN 10 2005 KSZ091-102045- HARPER- 316 PM CDT FRI JUN 10 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER COUNTY... AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MANCHESTER...OR 8 MILES SOUTH OF ANTHONY... AND MOVING NORTH AT 30 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH MAY BE POSSIBLE WITH THIS STORM AND OTHERS BEHIND IT THAT MOVE INTO THE AREA OVER THE NEXT HOUR. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SEDLOCK
Special weather statement, Jun 10, 3:41 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 341 PM CDT FRI JUN 10 2005 KSZ091-092-102130- HARPER-SUMNER- 341 PM CDT FRI JUN 10 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER AND SUMNER COUNTIES... AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLUFF CITY...OR 13 MILES SOUTHEAST OF ANTHONY...AND MOVING NORTH AT 30 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. OTHER STRONG STORMS WERE LOCATED ACROSS NORTHERN ALFALFA AND GRANT COUNTIES IN NORTHERN OKLAHOMA. MANY OF THESE STORMS WILL HAVE THE CAPABILITY TO PUT DOWN DIME SIZE HAIL AND CONTAIN GUSTY WINDS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SEDLOCK
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:59 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 49 min |
| Jun 10, 5:32 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 59 min |
| Jun 10, 6:03 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 57 min |
| Jun 10, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.